EconPapers    
Economics at your fingertips  
 

Asymptotic Limit to Shocks for Scalar Balance Laws Using Relative Entropy

Young-Sam Kwon

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We consider a scalar balance law with a strict convex flux. In this paper, we study inviscid limit to shocks for scalar balance laws up to a shift function, which is based on the relative entropy.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/690801.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/690801.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:690801

DOI: 10.1155/2014/690801

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:690801